# SDR UALA2012120607051

- Difficulty date: December 4, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,974 hours, 10,738 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 358
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMED THE JC8122E4040 FOUND CREW OXYGEN MASK LEAKAGE IN FLIGHT DECK.  REPLACED WITH NEW MASK ASSY. PERFORMED TEST REF AMM 35-11-18 P411.  TEST IS OK.
